# SDR CALA0100462

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- Aircraft time: 91,033 hours, 15,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND J-SECTION FLOOR SUPPORT CORRODED AT STA Y = 824, X = 50 TO 74.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 53-14-01 AND GMM 10-900-01.
